# SDR EIAA20090056

- Difficulty date: April 27, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 97,797 hours, 21,862 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Dented
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DENT IN NOSE DOOR BS 190 STR 39.  REMOVED DAMAGED STRINGER, RE-CONTOURED SKIN, FABBED AND INSTALLED NEW STRINGER PER B747 SRM 53-10-03 PG 8-10H AND 51-10-02 PG 6-7.
